Configurations of periodic orbits for equations with delayed positive feedback

Vas, Gabriella: Configurations of periodic orbits for equations with delayed positive feedback.
Journal of Differential Equations, 262 (3). pp. 1850-1896. ISSN 0022-0396 (2017)

[img] Text
vas_configuartions-of-periodic-orbits.pdf - Published Version
Closed access: Repository staff only

Download (692kB)
[img]
Preview
Text
vas_paper_21092016.pdf - Submitted Version

Download (685kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Differential Equations
Date: 2017
Volume: 262
Number: 3
Page Range: pp. 1850-1896
ISSN: 0022-0396
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3165146
DOI id: https://doi.org/10.1016/j.jde.2016.10.031
Date Deposited: 2018. Jan. 20. 12:37
Last Modified: 2020. Mar. 24. 17:11
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12760
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year